Journal article icon

Journal article

MHC CLASS-I AND CLASS-II ANTIGENS IN LINEAR IGA DERMATOSIS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Experimental Medicine Division,
Role:
Author
Journal:
JOURNAL OF INVESTIGATIVE DERMATOLOGY
Volume:
98
Issue:
4
Pages:
526-526
Publication date:
1992-04-05
ISSN:
0022-202X
URN:
uuid:a3482490-ccea-4813-9fd9-024fd623725a
Source identifiers:
25089
Local pid:
pubs:25089

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP